# SDR 2007UALA01222

- Difficulty date: April 18, 2007
- Submitted: April 20, 2007
- Operation: Air carrier
- Aircraft: N509UA
- Make and model: Boeing 757222
- Aircraft serial: 24763
- Aircraft time: 55,801 hours, 20,920 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE SKIN HAS 2 EA DENTS WITHIN 1 INCH OF EACH OTHER STA 1510 ABOVE STR 17L.   [SUP 05-04-07]  MAJOR REPAIR ACCOMPLISHED:  CUTOUT DAMAGE. INSURANCE CUT ACCOMPLISHED. INSTALLED DOUBLER REPAIR.
